New Hermite-Hadamard type inequalities on fractal set

Document Type : Review articles


Department of Mathematics, Faculty of Science and Arts, Duzce University, Duzce, Turkey


In this study, we present the new Hermite-Hadamard type inequality for functions which are $h$-convex on fractal set $\mathbb{R}^{\alpha }$ $(0<\alpha \leq 1)$ of real line numbers. Then we provide the special cases of the result using different type of convex mappings.


Volume 12, Issue 1
April 2021
Pages 782-789
  • Receive Date: 03 August 2017
  • Revise Date: 22 March 2018
  • Accept Date: 05 May 2018
  • First Publish Date: 01 April 2021